@article{(Open Science Index):https://publications.waset.org/pdf/1521,
	  title     = {Stabilization of the Lorenz Chaotic Equations by Fuzzy Controller},
	  author    = {Behrooz Rezaie and  Zahra Rahmani Cherati and  Mohammad Reza Jahed Motlagh and  Mohammad Farrokhi},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, a fuzzy controller is designed for
stabilization of the Lorenz chaotic equations. A simple Mamdani
inference method is used for this purpose. This method is very simple
and applicable for complex chaotic systems and it can be
implemented easily. The stability of close loop system is investigated
by the Lyapunov stabilization criterion. A Lyapunov function is
introduced and the global stability is proven. Finally, the
effectiveness of this method is illustrated by simulation results and it
is shown that the performance of the system is improved.},
	    journal   = {International Journal of Electrical and Computer Engineering},
	  volume    = {2},
	  number    = {10},
	  year      = {2008},
	  pages     = {2418 - 2421},
	  ee        = {https://publications.waset.org/pdf/1521},
	  url   	= {https://publications.waset.org/vol/22},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 22, 2008},